Food and Drug Administration (FDA) Disclosure:

The statements in this forum have not been evaluated by the Food and Drug Administration and are generated by non-professional writers. Any products described are not intended to diagnose, treat, cure, or prevent any disease.

Website Disclosure:

This forum contains general information about diet, health and nutrition. The information is not advice and is not a substitute for advice from a healthcare professional.

Long Time Smoker is Perplexed

Discussion in 'Seasoned Marijuana Users' started by herbivore, Apr 27, 2009.

  1. Hey all, this is my first post on Grasscity.

    I've been smoking for several years now, on and off- mostly chronically when I have it.

    For the past few months I'm finding smoking to be less and less enjoyable. The first hour or so is nice, then I start to feel physical discomfort in my muscles and my body. I've even started to have an occasional panic attack after smoking without reason. It simply is no longer fun or even pleasant after the first hour of being high.

    This happens with all strains and potencies of herb.. I'm sort of confused. Does anyone have any ideas or recommendations as to what's going on? Is it possible that this is an interaction with Lexapro (SSRI) 10-20 mg? I took a two week break from it to see if I would feel better after a couple weeks of not smoking and no results.

    If this has had happened to you or you have advice, your comments are all greatly appreciated.
     
  2. I have no idea what's up, but my advice would be to take a break for a month or more.
     
  3. A T Break sounds like your solution.
     
  4. T-break, work out, switch up your strains, or even smoke some hash, use a vape.
     
  5. #5 SleepyShoegazer, Apr 27, 2009
    Last edited by a moderator: Apr 27, 2009

    Big giant yes. Lexapro WILL affect your high a great deal. They put me on Lexapro for Social Anxiety 2 years ago, and I couldn't smoke when I was on it. I would get the same aches in my muscles, and I'd feel uncomfortably "zoned-out". Beyond the normal enjoyable zoning I get from Marijuana normally. I'd also kind of freak out and have an anxiety attack at random times when I was high, when nothing would cause it. I stopped taking Lexapro about 1.5 years ago, and about 3 weeks after I stopped using it, my marijuana highs went back to normal. And personally, if you're on it for Social Anxiety, I found that Marijuana helped my anxiety way more than any prescription they put me on, and I had none of the Zombie-like side-effects the Lexapro gave me.

    Lexapro takes 1-3 weeks to get into your system, and the time it takes to clear your system is just about as long, and possibly longer if you've been taking it daily for a couple of months. I'd wager to say that if you don't take the Lexapro (if this is possible. If it's a needed medication, take it) for a month or so, your highs should return to normal if the Lexapro was the problem.
     
  6. Thank you so much for the fantastic response! I've tried just about everything, and I think that you're right. I used to need the Lexapro, but I'm straight now, so I'm going to talk to my psychiatrist about getting off of it. :D Thanks a lot bro
     
  7. i just posted with a problem very much like this. except for me it was the first hour was torture and then after that it calmed down.

    i say get off the lexapro for a few weeks (if you can, totally don't if it's very important to you) and remembeer that being high is a great thing, and that everything happening needs to be embraced. if anything is going wrong that might cause panic or dismay, remember that nothing in REALITY is going wrong, and that you are just super high! laugh at that fact and then start enjoying whatever is going on. if that doesnt help, the whole mind over matter thing or the lexapro, then im stumped.
     
  8. The panic attacks were a result of anxiety.

    I think it has do primarily with Lexapro. I'm an experienced smoker, I'm not having nub panics.
     

  9. No problem at all. Welcome to the City.
     
Loading...

Share This Page